# SDR L2QR201312140001

- Difficulty date: December 12, 2013
- Submitted: December 14, 2013
- Operation: General aviation
- Filed by: Pratt and Whitney Engine Services Inc, repair station L2QR166Y
- Aircraft: N78FR
- Make and model: Lear 60LEAR
- Aircraft serial: 190
- Aircraft time: 4,862 hours, 3,145 cycles
- Engine: Pwa PW305A
- Engine time: 3,628 hours, 2,257 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Terminal
- Part number: 30B1642
- Part serial: NA
- Condition: Wrong Part
- Location: N1 Speed Sensor
- Part time: 333 hours, 166 cycles
- Component: N1 Speed Sensor, Pwc
- Component part number: 30B615004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE DISASSEMBLY FOR HOT SECTION INSPECTION AND REMOVAL OF THE N1 SPEED SENSOR, 2 ELECTRICAL TERMINAL LUGS SEPARATED FROM THE WIRES ATTACHED TO THEM.  TERMINAL LUGS WERE NOT ORIGINAL EQUIPMENT AND EASILY SEPARATED FROM WIRING.  UPON FURTHER INSPECTION IT WAS NOTED THAT THE REPAIR FOR TERMINAL LUG REPLACEMENT WAS NOT FULLY COMPLIED WITH IAW MM, PN 3043640, SECTION 77-11-06, TASK 77-11-06-350-806, PARA 7 C (1) (D);  FUSION-WELD THE TERMINAL TO THE CONDUCTOR.  NO EVIDENCE OF FUSION-WELD ON THE TERMINAL LUGS.  LOGBOOK CONTAINS NO DOCUMENTED EVENT OF THIS REPAIR.  ON 29 JUNE 2012 THE N1 SPEED SENSOR WAS REPLACED.  N1 SPEED SENSOR WILL BE REPLACED AT THIS HOT SECTION INSPECTION EVENT.
